# SDR SIMA200210014

- Difficulty date: March 22, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  GUSSET CORRODED AT FRAME 19 ON RIGHT HAT BEAM.  BLENDED OFF CORROSION IAW EMB 145 CPM 51-41-02.  REPAIRED IAW EMB GST 1014/02.  (M)
